# SDR SWAA2013022513087

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 78,032 hours, 60,717 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fluid
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY --  TOWER NOTED SIGNIFICANT FLUID COMING FROM LEFT WING ON TAKEOFF AND ADVISED CREW AIRBORNE.  COCKPIT VERIFIED LEAK, DECLARED EMERGENCY, AND RETURNED TO AND.  DEFERRED PER MEL.  ON 2-26-13, FLOAT SWITCH OPERATED NORMAL.
